The (p. q)-analogue of sigmoid function in the mirror of bi-univalent functions coupled with subordination

Document Type : Research Paper

Authors

1 Department of Mathematical Sciences, Federal University of Technology, P.M.B.704, Akure, Nigeria

2 Institute of Mathematics and Applications, Andharua, Bhubaneswar-751029, Odisha, India

Abstract

The aim of this study is to introduce the new subclasses of bi-univalent functions coupled with subordination in the mirror of $(p,q)$-analogue of the modified sigmoid function in the unit disc $\mathbb{U}=\left\lbrace z\in \mathbb{C}:|z|<1\right\rbrace $. The first two immediate Taylor-Maclaurin coefficients for the function belonging to these newly introduced classes are obtained. The results are new and a number of corollaries are developed by varying the parameters involved.

Keywords

[1] T. Al-Hawary, F. Yousef and B.A. Frasin, Subclasses of analytic functions of complex order involving Jackson’s
(p, q)-derivative, Proc. Int. Conf. Fractional Differ. Appl. (ICFDA), 2018.
[2] K. Al-Shaqsi, On inclusion results of certain subclasses of analytic functions associated with generating function,
AIP Conf, Proc. 1830(2017), no. 1, 1–6.
[3] S. Altinkaya and S. Yalcin, Coefficient bounds for a subclass of bi-univalent functions, TWMS J. Pure Appl. Math.
6 (2015), no. 2, 180–185.
[4] A. Arial, V. Gupta and R.P. Agarawal, Application of q-calculus in operator theory, Springer, New York, 2013.
[5] D A. Brannan and J. G. Clunie(Eds.), Aspects of contemporary complex analysis (Proc. NATO Adv. Study Institute
Held at the University of Durham, Durham: July 1-20, 1979), Academic Press, New York and London, 1980.
[6] S. Bulut, N. Magesh and C. Abirami, A comprehensive class of analytic bi-univalent functions by means of Chebyshev polynomials, J. Frac. Cal. Appl. 8 (2017), no. 2, 32–39.
[7] P.L. Duren, Univalent functions, Grundlehren der Mathematischen Wissenschaften, Band 259, Springer-Verlag,
New York, Berlin, Heidelberg and Tokyo, 1983.
[8] U.A. Ezeafulukwe, M. Darus and O.A. Fadipe-Joseph, The q-analogue of sigmoid function in the space of univalent
λ−pseudo star-like function, Int. J. Math. Coput. Sci. 15 (2020), no. 2, 621–626.
[9] E. Heine Uber die Reihe ¨ 1 + (q
α−1)(q
β−1)
(q−1)(q
γ−1) z +
(q
α−1)(q
α+1−1)(q
β−1)(q
β+1−1)
(q−1)(q
2−1)(q
γ−1)(q
γ+1−1) z
2 + ..., J. Reine Angew. Math. 32 (1846),
210–212.
[10] E. Heine Untersuchungen Uber die Reihe ¨ 1 + (q
α−1)(q
β−1)
(q−1)(q
γ−1) z +
(q
α−1)(q
α+1−1)(q
β−1)(q
β+1−1)
(q−1)(q
2−1)(q
γ−1)(q
γ+1−1) z
2 +..., J. Reine Angew.
Math. 34 (1847), 285–328.
[11] O.A. Fadipe-Joseph, A.T. Oladipo and U.A. Ezeafulukwe, Modified sigmoid function in univalent function theory,
Int. J. Math. Sci. Eng. Appl. 7 (2013), 313–317.
[12] D.S. Kim and T.K. Kim, q−Bernoulli polynomials and q−umbral calculus, Sci. China Math. 57 (2014), 1867–1874.
[13] M. Lewin, On a coefficient problem for bi-univalent functions, Proc. Amer. Math. Soc. 18 (1967), 63–68.
[14] S.S. Miller and P.T. Mocanu, Differential Subordinations: Theory and Applications, Series on Monographs and
Textbooks in Pure and Applied Mathematics, Marcel Dekker, New York and Basel, 2000.
[15] G. Murugusundaramoorthy and T. Janani, Sigmoid function in the space of univalent λ-pseudo starlike functions,
Int. J. Pure Appl. Math. Sci. 101 (2015), 33–41.
[16] E. Netanyahu, The minimal distance of the image boundary from the origin and the second coefficient of a
univalent function in |z| < 1,, Arch. Rational Mech. Anal. 32 (1969), 100–112.
[17] S.O. Olatunji, Sigmoid function in the space of univalent λ-pseudo starlike function with Sakaguchi type functions,
J. Progr. Res. Math. 7(2016), 1164-1172.
[18] T. Panigrahi, Coefficient bounds for certain subclasses of meromorphic and bi-univalent functions, Bull. Korean
Math. Soc., 50 (2013), no. 5, 1531–1538.
[19] T. Panigrahi, A certain new class of analytic functions associated with quasi-subordination in the space of modified
sigmoid functions, Analele Univ. Oradea Fasc. Mat. Tom XXV (2018), no. 2, 77–83.
[20] T. Panigrahi and G. Murugusundaramoorthy, Coefficient bounds for bi-univalent analytic functions associated
with Hohlov operator, Proced. Jangjeon Math. Soc. 16 (2013), no. 1, 91–100.
[21] H.M. Srivastava, A.K. Mishra and P. Gochhayat, Certain subclasses of anlaytic and bi-univalent functions, Appl.
Math. Lett. 23 (2010), 1188–1192.
[22] J. Touchard, Sur les cycles des substitutions, Acta Math. 70 (1939), no. 1, 243–297.
[23] A.T. Yousef and Z. Salleh, A generalized subclass of starlike functions involving Jackson’s (p, q)-derivative, Iraqi
J. Sci. 61 (2020), no. 3, 625–635.
Volume 13, Issue 2
July 2022
Pages 953-961
  • Receive Date: 07 August 2020
  • Revise Date: 07 March 2021
  • Accept Date: 12 April 2021